# SDR UPS04243374

- Difficulty date: October 20, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,079 hours, 53,369 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, I/B RIGHT AILERON TAB HINGE CASTINGS ARE CORRODED AND SUSPECT CRACK ON AILERON REAR SPAR.  REMOVED AILERON IAW AMM 27-10-00, REMOVED HINGES & SPAR IAW SRM 51-3 -30-02.  SPAR REPAIRED IAW SRM 57-30-2 FIG 7 & SRM 51-40-02 FIG 1.  NEW HINGES INSTALLED IAW SRM 51-30-2 AND DWG 65-21765.  WEIGHT OF REPAIR .051LB ARM 20.75 INCHS.  INSTALLED TAB HINGES IAW SRM 51-30-02 AND INSTALLED TAB IAW MM 27-10-05.
